# SDR BLI2002F00000

- Difficulty date: September 16, 2001
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N208V
- Make and model: Cessna 421B
- Aircraft serial: 421B0866
- Engine: Cont GTSIO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 646685
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,469 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK DISCOVERED AFTER ARRIVAL, OIL COOLER, GROUNDED AIRCRAFT, CALLED MAINTENANCE.  ANOTHER  AIRCRAFT PICKED UP PAX.  MAINTENANCE ARRANGED FOR MECHANIC TO TROUBLESHOOT AND REPAIR.  LEAK CAUSED BY GASKET BETWEEN COOLER AND ENGINE CASE.  GASKET REPLACED, ENGINE LEAK CHECKED GOOD.  AIRCRAFT RETURNED.
